# SDR SWAA2025120127305

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS 727D+6, RBL 11.5, WL 156.   EVALUATED CORROSION OF FLOOR STRAP.  FOUND TO BE OUT OF LIMITS, RECEIVED NEW STRAP AND APPLIED WHITE ENAMEL ALL IAW SRM 51-10-02, AMM 51-21-73-370-804, AND ACO 5360-E-16462.
